# SDR CALA2016011294993

- Difficulty date: January 12, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 80,075 hours, 11,043 cycles
- Engine: Pwa PW40903
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DOORS DID NOT DROP.  REPLACED BAD SWITCH S32011 IAW AMM 32-35-09.  OPERATIONS CHECKED NORMAL.
